# SDR SIMA200222402

- Difficulty date: August 12, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N269AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 269
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5017 - DURING WALK AROUND CREW NOTED EMERGENCY LIGHT AT BOTTOM OF MAIN CABIN DOOR AND SOME EMERGENCY LIGHTS IN THE FORWARD CABIN TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED A POWER SUPPLY UNIT  (P/N 301180, S/N 1374) AND A BATTERY PACK (P/N 3011151, S/N 6400) IAW ATR MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
